# SDR P5CA0300991

- Difficulty date: November 16, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 741,010 hours, 18,179 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,347 hours, 13,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED IN FLT LOUD RUMBLE FOLLOWED BY LOSS OF POWER HIGH EGT VIBRATION OIL LOSS.  REPLACED NR 2 ENG PER MM 71-00-002.
